# SDR IPXA2025111826351

- Difficulty date: October 12, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A2577398720200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO RH FLOOR BRACKET HAS CORROSION. DOT 28-1180. INSTALLED NEW FLOOR BRACKET IAW  SRM 51-40-21.
